# SDR K11A2016090891513

- Difficulty date: June 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Windscreen
- Part number: 591235068
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKED WINDSCREEN ENCLOSURE, PN 5912350-68, REF AD 2002-21-09.
